Delay in period. Suggest the medication? - Online Doctor Chats
are you there?
hello doctor , doctor from to august my period was regular date i was becoming by 22nd , in september i became on 19th but now this month still i have not got my period
may i know your age?
are you overweight?
was there any recent stress?
23 years i am a mother of 1 year 2 months old daughter , am 68kg doc
did you check for pregnancy?
are you using contraception?
no doctor ,actually 20 days back i had intercourse with my husband ,while intercourse just 1 drop fell in belive but one side am having the symptoms of period also
Please wait for one more week
that is upto November 2 nd
can u plz suguest me any tablet so that i get my period
no, we cannot do that right away
to suggest the tablet, we should first rule out pregnancy in you
I would suggest you to do a urine pregnancy test first
and if it is negative, then only you can take tablets to have your periods
I hope you understand
but am feeling the symptoms of period doctor
then you can wait for one more week to get your period
Just wait and watch for a week
Even then if you do not get your periods, we can decide on what to do further
when my date is near my stomach ill become big n ill get pimples on my face n white discharge ill go
most women have it too
are you there?
your response is very slow
if i become next week its k but festival is on 2nd no doctor so am worried bcoz am the elder daughter in law , mother in law is not keeping well so need to do all the works , n do XXXXXXX at hme
thats why am asking u doctor
but we cannot hurry in this one
let me suggest you an alternative
so now what should i do
Why don't you do the urine pregnancy test tomorrow morning itself?
This will confirm whether you are pregnant or not
ya sure doctor
do the test tomorrow in early morning urine sample
and get back to me on chat
k doctor if it comes negative so what shoud i do
k sure doctor
taking medicine will take a minimum of 3 days
even if you are not pregnant
then you will get withdrawal bleeding in another 3 days
ok fine doctor
then after another 3 days you will get your periods
that will be another one week
Hopefully it should not happpen on the festival days
ya doctor thats what am worried n we have kept XXXXXXX a;lso at hme
I have told you the best possible management in medicine
Now certain things are not in our hands
we can also hope for best
I hope you agree
ya doctor 2 maro ill surelly do that first
thank u so much doctor
you are welcome
same here doctor
Bye for now
Related questions you may be interested in
People also viewed
- Suggest medication for delay in periods after an unprotected sex
- Medication for delayed periods
- Lo loestrin and bacterial vaginosis
- Suggest the medication to delay periods
- Delayed periods had unprotected sex suggest medications
- Common side effects of gallstones
- Common side effects of oxycodone
- Lo loestrin fe bacterial vaginosis
- Need medication for delayed periods
- Does insulin come from pigs
- Compensatory strategies for memory loss
- Is it bad to have a few cigarettes while pregnant?
- Meftal spas drops for 2 yr baby
- Coming off lortab side effects
- Dettol bad bellybutton